... 11th my period went off on the 7th and I took plan b on the12th. Now it's the 20 th and I began bleeding. What are the chances of that being the implantation bleeding?
Absolutely none. You took plan B, its just a side effect of it. Your regular period will be late too. I could go the rest of my life not hearing the words implantation bleeding. You girls go around thinking any bleeding can be it and getting your period means you are pregnant. Implantation bleeding is rare, and only a small amount,
I don’t know why some people are being so rude! Sorry about that!
I have PCOS and I took Plan B two days after the deed. My period happened two weeks before having sex. So I wasn’t supposed to get it until roughly three weeks after (due to PCOS making my cycle nice and long). The Plan B made me spot from the next day until my period which ended up being 4 days late. Now Plan B reacts differently with every body! So, it could just be your bodies way of trying to cancel any pregnancy chance out.
As for implantation bleeding, I don’t know why someone commented that it’s a small percentage. It’s 25% of women. So fairly often. Even if it wasn’t, it doesn’t mean that it doesn’t happen to you. NOT saying that is what is happening!! I know PCOS makes everything insanely confusing. Especially since PCOS gives so many symptoms of pregnancy without actually being pregnant.
My best advice would be to wait a month after conception and take a test just incase, IF you haven’t had your period yet. If you have then Mother Nature was kind and gave you results!
There’s always a chance of it being plantation bleeding. My aunt had plantation bleeding that seemed like a light period. My mom had nothing and me personally, I spotted for about 4 days. At panty liner level. Don’t worry! Just wait (as anxiety ridden as that is) and see if your period comes or take a test! Good luck!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.